Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Treatment and cure for iv drug user

Premium Questions

doctor1 MD

I am an iv drug user- i shoot in my hands or arms. Two months ago, i tried shooting in the veins on the sides of my ankles...i didnt like it so i stopped. I have noticed the last two weeks that my feet ...

doctor1 MD

I had unprotected vaginal sex 2 times, same partner. it has been 6 years since this encounter and I have not had any symptoms. what are the odds of having hiv? Both of us heterosexuals, non iv drug users ...

doctor1 MD

Is there cure for COPD? In XXXXXXX do we have treatment for interstitial Lung Disease. Is the treatment with stem cell therapy successful ? ...

doctor1 MD

and it hasn't cleared it up at all. I also need to mention I am an iv drug user of meth And opiates. Any ...

doctor1 MD

these elevated levels mean? And is there a specialist that she should be seeing? She was an IV drug user ...

Public Forum Discussions

doctor1 MD

My daughter who is a methamphetamine IV drug user just came over to my house and woke me up saying that she s having chest pain and numbness in all of her limbs and ringing in her ears she s refusing to go ...

doctor1 MD

. The center area is almost blood red to purple, but it is a lot like hives in the outer region. He was an iv drug user in the past, has been diagnosed as stage four, but only via ultrasound, not biopsy. Can ...

doctor1 MD

I am an IV drug user of diluadid. I am currently experiencing symtpms similar to cotton fever though I always use clean needles and cottons, and sanitize my spoon before each use. I have had high ...

doctor1 MD

I am 45 yrs old. Over the past week, or so, I have experienced a tingling , or numbness, in my left hand (specifically the last three fingers). I must also mention the fact that I am an i.v. drug user, as well. I believe that in the past I have...

doctor1 MD

I am an IV drug user. I am worried I have a heart infection but am scared to go to the ER because I would be embarrassed. My chest is very sore. It hurts to the touch on the left side around my heart ...

doctor1 MD

I have pain in shoulder and entire arm. Dr said pinched nerve in my neck. In extreme pain. IV drug user. Arm has swelling, spasms, feels like pins and needles. Went to two different emergency rooms ...

doctor1 MD

is both an IV drug user and gay................. ... with no treatment, he has a black leesion on his butt cheek and we are going to a clinic for testing and evaluation ...

doctor1 MD

drug user. Should I be concerned I now have active TB? ... with Vitamin B-6 for 6 months and was given a certificate of treatment completion. Now I have had a persistent ...

doctor1 MD

My 23 year old son is an iv drug user. He recently had an absess on his arm and now has a long bruise like thing runnin along the side of his spine. He also has a rash on his upper body and swelling ...

doctor1 MD

I went to doctors today and they needed to draw blood and couldn t catch a vein. They said they would roll away. I was an IV drug user for 5+ years. I have been clean for 3 years. Will my veins ever ...

Mobile Questions and Answers

doctor1 MD

Better visit the ER and get medicines. If you have been benefitted by my answer please say 'thank you'.

doctor1 MD

you are developing a thrombophlebitis . please report to the ER. regards. hit thanks pls

doctor1 MD

Hi dear, first mention your query what you want to ask. Thank you